# SDR HALA2009080200344

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,633 hours, 30,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R HYD QTY DECREASED TO 0.46.  ACCOMPLISHED QRH PROCEDURES.  RESERVICED RT HYD SYS TO FULL.  (1 GAL)  ACCOMPLISHED FIM 29-11-00, FIG 111.  NO LEAKS NOTED AND  NO DECREASE TO RT HYD QTY.  OK FOR SERVICE.
